# SDR DALA2020062402508

- Difficulty date: June 20, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 22,681 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS WILL NOT ILLUMINATE IN FWD LT CABIN.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY PER AMM 33-51, OPS CHECK GOOD.
